# SDR AU980442

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ME70
- Condition: Cracked
- Location: Wing
- Component: B76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING RIBS (3 OF 4) CRACKED.  PART TC:  7,731.
